Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 3817479, 8 pages
Research Article

Properties of -Primal Graded Ideals

Department of Mathematics, The Hashemite University, Zarqa 13115, Jordan

Correspondence should be addressed to Ameer Jaber; oj.ude.uh@jreema

Received 28 February 2017; Revised 28 April 2017; Accepted 11 May 2017; Published 4 June 2017

Academic Editor: Naihuan Jing

Copyright © 2017 Ameer Jaber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ameer Jaber, “Properties of -Primal Graded Ideals,” Journal of Mathematics, vol. 2017, Article ID 3817479, 8 pages, 2017.